so why is it.. - DFWstangs Forums
 
LinkBack Thread Tools Display Modes
post #1 of 8 (permalink) Old 12-29-2003, 01:00 PM Thread Starter
Ja Ja Ja Ja JEW UNIT!!
 
White_lightning's Avatar
 
Join Date: May 2000
Location: SMackdownville,TX
Posts: 13,296
so why is it..

i started taking Xendrine today.. 1 pill twice a day. which is 1/2 dossage..
and suddenly i want to eat everything in site..
White_lightning is offline  
Sponsored Links
Advertisement
 
post #2 of 8 (permalink) Old 12-29-2003, 01:59 PM
No Cerveza... No Trabajo
 
01WhiteCobra's Avatar
 
Join Date: Jun 2002
Location: Where's my beer?
Posts: 21,924
It will subside. During the one time I took it a couple of years (?) back, the first two days, I couldn't get enough food. It speeds up the metabolism, thus you get hungry.
01WhiteCobra is offline  
post #3 of 8 (permalink) Old 12-29-2003, 02:00 PM
Hired Hand
 
Big A's Avatar
 
Join Date: Jul 2001
Location: Sunny San Diego
Posts: 36,166
Because you are a freak!:P


Seriously though, I dunno. ECA has always been a good appetite suppresant for me...

Raven 2006 Yamaha R6S

"If it has horsepower or tits you're gonna have trouble with it eventually..."
Big A is offline  
 
post #4 of 8 (permalink) Old 12-29-2003, 02:01 PM
 
Join Date: Nov 2003
Posts: 2,184
Yeah... stick with it. The hunger will calm down after a few days or so. If not, it may just be a mental thing.
Weslie is offline  
post #5 of 8 (permalink) Old 12-29-2003, 02:28 PM
 
Join Date: Aug 2003
Posts: 38
Yea same with me, The first couple days on stackers 2 I was hungry 24/7 but since the hunger has been cured
Z3r0B4ng3r is offline  
post #6 of 8 (permalink) Old 01-03-2004, 01:25 AM
Baller
 
Join Date: Nov 2003
Location: drrty south
Posts: 4,003
I'm always hungry...no matter what...If im taking something or not i have an unsupressable apetite (sp)
ruffdaddy is offline  
post #7 of 8 (permalink) Old 01-03-2004, 01:55 AM
93 Blk Coupe
Guest
 
Posts: n/a
when i first started taking stackers i would eat everything in site, but that died down a few days later...
post #8 of 8 (permalink) Old 01-07-2004, 11:37 PM
Lifer
 
93powerranger's Avatar
 
Join Date: Dec 2003
Location: NRH
Posts: 1,294
same for me too

I heard that if u take xenidrine, hydroxycut, stacker, etc. that it blocks your body from producing muscle building fibers and such, is this true and if so how long should it take before all of it is out of a persons system.
93powerranger is offline  
Sponsored Links
Advertisement
 
Reply

Bookmarks

Quick Reply
Message:
Options

Register Now



In order to be able to post messages on the DFWstangs Forums forums, you must first register.
Please enter your desired user name, your email address and other required details in the form below.

User Name:
Password
Please enter a password for your user account. Note that passwords are case-sensitive.

Password:


Confirm Password:
Email Address
Please enter a valid email address for yourself.

Email Address:
OR

Log-in










Thread Tools
Show Printable Version Show Printable Version
Email this Page Email this Page
Display Modes
Linear Mode Linear Mode



Posting Rules  
You may post new threads
You may post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is On
Trackbacks are On
Pingbacks are On
Refbacks are On

 
For the best viewing experience please update your browser to Google Chrome